Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 30 found articles
 
 
  Removable singularities of solutions of second-order divergence-form elliptic equations
 
 
Title: Removable singularities of solutions of second-order divergence-form elliptic equations
Author: Pokrovskii, A. V.
Appeared in: Mathematical notes
Paging: Volume 77 (2005) nr. 3 pages 391-399
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands